# SDR SCNA20170530087

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 55,107 hours, 21,587 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AT FLAPS 1, THE LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED, NR 3 SLAT AMBER LIGHT ILLUMINATED.  RAN QRH 9.14 STILL AT FLAP 1, LEADING FLAP TRANSIT LIGHT AND OVERHEAD AMBER LIGHT WENT OUT AFTER APPROXIMATELY 5 MINUTES AND LEADINGE EDGE FLAPS EXTENTION LIGHT ILLUMINATED.  PERFORMED FSEU BITE TEST. NO FAULTS NOTED. CYCLED FLAPS FULL UP AND FULL DOWN, NO DEFECTS NOTED. OK FOR SERVICE.  INSPECTED WIRING HARNESS. NO DEFECTS NOTED. INSPECTED WIRING FROM NR 3 SLAT SENSORS TO FUSELAGE. CHECKED CONTINUITY FROM SENSORS TO D728A AT FSEU. CHECKED WIRING WITH MEGGAR AND UNDER LOAD.  FOUND NO LOOSE CONNECTORS OR DEFECTS. FOUND BENT PIN IN RETRACT SENSOR S1095. REPLACED SENSOR.
